Skip to content
Fake Marijuana Use Is a Serious Problem for Teens
avatar
Caprice_WebMD_Staff posted:
Close to 11,500 people were treated in emergency rooms in 2010 for nausea , vomiting, dizziness , and other symptoms related to the use of synthetic or fake marijuana products such as "K2" or "Spice."Three-quarters of these people were aged 12 to 29, and 78% in this group were male. Most did not receive follow-up care after they were sent home from the ER.


The new data were released by the Substance Abuse and Mental Health Services Administration (SAMSHA), as part of their Drug Abuse Warning Network. There were 2.3 million ER visits involving drug misuse or abuse in 2010, and of these, 11,406 involved fake marijuana products.
What Is Synthetic Marijuana?Synthetic marijuana is marketed to have marijuana-like effects in the brain .


"Spice," "K2," "Mr. Smiley," "Red X Dawn," and "Blaze" are just some of the street names for synthetic marijuana drugs.


Click on the above link to read the full WebMD article.
Was this Helpful?
1 of 1 found this helpful
Reply
 
avatar
Jadebernard1 responded:
The only reason these products are becoming a problem at all is because of the ridiculous laws that are put in place that restrict people's personal freedoms people especially young people are going to do whatever the hell they want regardless of if it's legal or not our society needs to except this fact and create a platform for the people who are going to use drugs that is safer than having to deal with criminals who sell drugs and potentially harmful products that have been altered by people trying to maximize their profit or was made to intentionally kill or get someone addicted to something the user wasn't intending to try in the first place


Featuring Experts from Betty Ford Center

Peter Przekop, D.O., Ph.D., developed and directs the chronic pain track at the Betty Ford Center . Since 2004, he has been a member of the faculty...More

Helpful Tips

Emoticon List
Old time emoticon list below with some notes You may see them sometimes even in Internet Explorer 6 when in a thread.. But IE6 isn't ... More
Was this Helpful?
17 of 29 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.